# SDR NACA2024012400002

- Difficulty date: January 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B AFT FLAP DISBOND BETWEEN WBL.230.68 ~ WBL.234.68 .(L:4 INCH , W:0.3 INCH).   PERFORMED CATEGORY A REPAIR OF A DISBOND AT THE EDGE OF ALUM HONEYCOMB STRUCTURE, RH WING O/B AFT FLAP BETWEEN WBL 230.68~WBL 234.68 I.A.W. B737-400 SRM 57-53-02-2R-2 & SRM 51-702R-1 (R115)
